# SDR SWIA201125906

- Difficulty date: February 24, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 25,861 hours, 20,144 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Cracked
- Location: Lt Tru
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TRU DOOR AFT LATCH CUTOUT IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
